# SDR SIMA20180220002

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 34,475 hours, 29,911 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED LEAK WARNING DURING CLIMBOUT. CLIMB THRUST, O' SAT, 5' TAT, ANTI-ICE SYSTEM ON FL 200.  REMOVED AND REPLACED THE O-RINGS AT JOINT 18 IAW AMM 36-11-10. OPS OK.
